American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[2] Lih-Ing W. Roeger. Exact Finite Difference Schemes. Contemporary Mathematics 618 (2014) 147-161.
Book volume table of contents   
View Article: PDF

[3] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[4] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF

[5] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF

[6] Bálint Farkas, Viktor Harangi, Tamás Keleti and Szilárd György Révész. Invariant decomposition of functions with respect to commuting invertible transformations. Proc. Amer. Math. Soc. 136 (2008) 1325-1336. MR 2367106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_n=A+\left(\frac{y_{n-k}}{y_{n-m}}\right)^p$. Proc. Amer. Math. Soc. 136 (2008) 103-110. MR 2350394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. F. Gorodnii. Wide sense stationary solutions of difference equations in a Banach space. Theor. Probability and Math. Statist. 74 (2007) 29-35. MR 2336776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_{n}=1+\frac{y_{n-k}}{y_{n-m}}$. Proc. Amer. Math. Soc. 135 (2007) 1133-1140. MR 2262916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lynn Erbe and Allan Peterson. Comparison theorems of Hille--Wintner type for dynamic equations on time scales. Proc. Amer. Math. Soc. 133 (2005) 3243-3253. MR 2161146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. V. Konotop and G. Perla Menzala. Localized solutions of a nonlinear diatomic lattice. Quart. Appl. Math. 63 (2005) 201-223. MR 2150770.
Abstract, references, and article information
View Article: PDF

[13] Xinlong Zhou. Subdivision schemes with nonnegative masks. Math. Comp. 74 (2005) 819-839. MR 2114650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Z. Wang and R. Wong. Linear difference equations with transition points. Math. Comp. 74 (2005) 629-653. MR 2114641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carlos A. Cabrelli, Christopher Heil and Ursula M. Molter. Self-similarity and multiwavelets in higher dimensions. Memoirs of the AMS 170 (2004) MR 2052893.
Book volume table of contents   

[16] Lynn Erbe and Allan Peterson. Boundedness and oscillation for nonlinear dynamic equations on a time scale. Proc. Amer. Math. Soc. 132 (2004) 735-744. MR 2019950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. D. Voulov. Periodic solutions to a difference equation with maximum. Proc. Amer. Math. Soc. 131 (2003) 2155-2160. MR 1963762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. T. Patula and H. D. Voulov. On the oscillation and periodic character of a third order rational difference equation. Proc. Amer. Math. Soc. 131 (2003) 905-909. MR 1937429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hassan Sedaghat and Wendi Wang. The asymptotic behavior of a class of nonlinear delay difference equations. Proc. Amer. Math. Soc. 129 (2001) 1775-1783. MR 1814110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cristóbal González and Antonio Jiménez-Melado. Asymptotic behavior of solutions of difference equations in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 1743-1749. MR 1695135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Douglas P. Hardin and Thomas A. Hogan. Refinable subspaces of a refinable space. Proc. Amer. Math. Soc. 128 (2000) 1941-1950. MR 1662241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. DeVault, G. Ladas and S. W. Schultz. On the recursive sequence $x_{n+1}=\frac{A}{x_n}+\frac{1}{x_{n-2}}$ . Proc. Amer. Math. Soc. 126 (1998) 3257-3261. MR 1473661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. N. Murty, P. V. S. Anand and V. Lakshmi Prasannam. First order difference system- existence and uniqueness. Proc. Amer. Math. Soc. 125 (1997) 3533-3539. MR 1443846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Katsunori Iwasaki. Asymptotic analysis for linear difference equations. Trans. Amer. Math. Soc. 349 (1997) 4107-4142. MR 1401775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Qingkai Kong. Oscillation results on linear systems of difference equations . Proc. Amer. Math. Soc. 123 (1995) 3057-3065. MR 1291780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Pavel I. Etingof. Galois groups and connection matrices of $q$-difference equations. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 1-9. MR 1336694.
Abstract, references, and article information   
View Article: PDF

[29] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alouf Jirari. Second-order Sturm-Liouville difference equations and orthogonal polynomials. Memoirs of the AMS 113 (1995) MR 1227498.
Book volume table of contents   


Results: 1 to 30 of 79 found      Go to page: 1 2 3